# SDR FQAR20140310028

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N929PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843299
- Aircraft time: 14,231 hours
- Engine: Lyc O360A4M
- Engine time: 13,706 hours
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: EA3000
- Part serial: 13026011
- Condition: Contaminated
- Location: Magneto
- Part time: 483 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTED ENGINE RUNNING ROUGH AND LOST 50 RPM.  LANDED.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE MAGNETO TIMING HOUSING TO BE CONTAMINATED WITH ENGINE OIL.   REPLACED AND ENGINE RUNS REVEALED NO DEFECTS.
